Follow
Giorgio Gubbiotti
Giorgio Gubbiotti
Verified email at sydney.edu.au - Homepage
Title
Cited by
Cited by
Year
Noether symmetries and the quantization of a Liénard-type nonlinear oscillator
G Gubbiotti, MC Nucci
Journal of Nonlinear Mathematical Physics 21 (2), 248-264, 2014
242014
Darboux integrability of trapezoidal H4 and H6 families of lattice equations II: general solutions
G Gubbiotti, C Scimiterna, RI Yamilov
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 14, 008, 2018
172018
Darboux integrability of trapezoidal H 4 and H 4 families of lattice equations I: first integrals
G Gubbiotti, RI Yamilov
Journal of Physics A: Mathematical and Theoretical 50 (34), 345205, 2017
142017
Algebraic entropy, symmetries and linearization of quad equations consistent on the cube
G Gubbiotti, C Scimiterna, D Levi
Journal of Nonlinear Mathematical Physics 23 (4), 507-543, 2016
142016
Linearizability and a fake Lax pair for a nonlinear nonautonomous quad-graph equation consistent around the cube
G Gubbiotti, C Scimiterna, D Levi
Theoretical and Mathematical Physics 189 (1), 1459-1471, 2016
14*2016
Quantization of quadratic Liénard-type equations by preserving Noether symmetries
G Gubbiotti, MC Nucci
Journal of Mathematical Analysis and Applications 422 (2), 1235-1246, 2015
142015
On partial differential and difference equations with symmetries depending on arbitrary functions
G Gubbiotti, D Levi, C Scimiterna
arXiv preprint arXiv:1512.01967, 2015
122015
The non-autonomous YdKN equation and generalized symmetries of Boll equations
G Gubbiotti, C Scimiterna, D Levi
Journal of Mathematical Physics 58 (5), 053507, 2017
112017
Integrable discrete autonomous quad-equations admitting, as generalized symmetries, known five-point differential-difference equations
RN Garifullin, G Gubbiotti, RI Yamilov
Journal of Nonlinear Mathematical Physics 26 (3), 333-357, 2019
102019
A two-periodic generalization of the QV equation
G Gubbiotti, C Scimiterna, D Levi
Journal of Integrable Systems 2 (1), 2017
10*2017
Integrability of difference equations through algebraic entropy and generalized symmetries
G Gubbiotti
Symmetries and Integrability of Difference Equations, 75-151, 2017
102017
Are all classical superintegrable systems in two-dimensional space linearizable?
G Gubbiotti, MC Nucci
Journal of Mathematical Physics 58 (1), 012902, 2017
102017
Complexity and integrability in 4D bi-rational maps with two invariants
G Gubbiotti, N Joshi, DT Tran, CM Viallet
Asymptotic, Algebraic and Geometric Aspects of Integrable Systems, 17-36, 2020
92020
A SymPy module to calculate algebraic entropy for difference equations and quadrilateral partial difference equations
G Gubbiotti, M Hay
preparation, 2017
82017
A multiple scales approach to maximal superintegrability
G Gubbiotti, D Latini
Journal of Physics A: Mathematical and Theoretical 51 (28), 285201, 2018
52018
Integrability properties of quad equations consistent on the cube
G Gubbiotti
Ph. D. Thesis., 2017
52017
Bi-rational maps in four dimensions with two invariants
G Gubbiotti, N Joshi, DT Tran, CM Viallet
Journal of Physics A: Mathematical and Theoretical 53 (11), 115201, 2020
42020
Algebraic entropy of a class of five-point differential-difference equations
G Gubbiotti
Symmetry 11 (3), 432, 2019
42019
Lagrangians and integrability for additive fourth-order difference equations
G Gubbiotti
The European Physical Journal Plus 135 (10), 1-30, 2020
32020
On the inverse problem of the discrete calculus of variations
G Gubbiotti
Journal of Physics A: Mathematical and Theoretical 52 (30), 305203, 2019
32019
The system can't perform the operation now. Try again later.
Articles 1–20